MAUDE Adverse Event Report: STRYKER CORPORATION TARGET; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER CORPORATION TARGET; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035443560
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
The target coil didn't deploy out of the casing; it did not push out of the sheath.It did not come in contact with the patient.Manufacturer response for device, neurovascular embolization, target (per site reporter).They sent a (b)(6) label to return the device to the manufacturer.

Brand Name
TARGET
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key10894160
Report Number10894160
Device Sequence Number3285493
Product Code HCG
UDI-Device Identifier07613252600343
UDI-Public(01)07613252600343(17)230715(10)22330936
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/18/2020
Report Date (Section F) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0035443560
Device Catalogue Number544356
Device Lot Number22330936
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight79
Date Report Sent to FDA11/18/2020